Volume 12, Issue 1


ارسال های اخیر

  • Persian Abstracts, Vol. 11, No. 1. 

    پدیدآور نامشخص (Shahid Beheshti University, 2020-01-01)

  • Classification of monoids by Condition $(PWP_{ssc})$ 

    Khamechi, Pouyan؛ Mohammadzadeh Saany, Hossein؛ Nouri, Leila (Shahid Beheshti University, 2020-01-01)
    Condition $(PWP)$ which was introduced in (Laan, V., {it Pullbacks and flatness properties of acts I}, Commun. Algebra, 29(2) (2001), 829-850), is related to flatness concept of acts over monoids. Golchin and Mohammadzadeh ...

  • The notions of closedness and D-connectedness in quantale-valued approach spaces 

    Qasim, Muhammad؛ Ozkan, Samed (Shahid Beheshti University, 2020-01-01)
    In this paper, we characterize local $T_{0}$ and $T_{1}$ quantale-valued gauge spaces, show how these concepts are related to each other and apply them to $mathcal{L}$-approach distance spaces and $mathcal{L}$-approach ...

  • Some aspects of cosheaves on diffeological spaces 

    Ahmadi, Alireza؛ Dehghan Nezhad, Akbar (Shahid Beheshti University, 2020-01-01)
    We define a notion of cosheaves on diffeological spaces by cosheaves on the site of plots. This provides a framework to describe diffeological objects such as internal tangent bundles, the Poincar'{e} groupoids, and ...

  • From torsion theories to closure operators and factorization systems 

    Grandis, Marco؛ Janelidze, George (Shahid Beheshti University, 2020-01-01)
    Torsion theories are here extended to categories equipped with an ideal of 'null morphisms', or equivalently a full subcategory of 'null objects'. Instances of this extension include closure operators viewed as generalised ...

  • On exact category of $(m, n)$-ary hypermodules 

    Jafarzadeh, Najmeh؛ Ameri, Reza (Shahid Beheshti University, 2020-01-01)
    We introduce and study category of $(m, n)$-ary hypermodules as a generalization of the category of $(m, n)$-modules as well as the category of classical modules. Also, we study various kinds of morphisms. Especially, we ...

  • $(m,n)$-Hyperideals in Ordered Semihypergroups 

    Mahboob, Ahsan؛ Khan, Noor؛ Davvaz, Bijan (Shahid Beheshti University, 2020-01-01)
    In this paper, first we introduce the notions of an $(m,n)$-hyperideal and a generalized $(m,n)$-hyperideal in an ordered semihypergroup, and then, some properties of these hyperideals are studied. Thereafter, we characterize ...

  • On $GPW$-Flat Acts 

    Rashidi, Hamideh؛ Golchin, Akbar؛ Mohammadzadeh Saany, Hossein (Shahid Beheshti University, 2020-01-01)
    In this article, we present $GPW$-flatness property of acts over monoids, which is a generalization of principal weak flatness. We say that a right $S$-act $A_{S}$ is $GPW$-flat if for every $s in S$, there exists a natural ...

  • Witt rings of quadratically presentable fields 

    Gladki, Pawel؛ Worytkiewicz, Krzysztof (Shahid Beheshti University, 2020-01-01)
    This paper introduces an approach to the axiomatic theory of quadratic forms based on $presentable$ partially ordered sets, that is partially ordered sets subject to additional conditions which amount to a strong form of ...

  • Cover for Vol. 12, No. 1. 

    پدیدآور نامشخص (Shahid Beheshti University, 2020-01-01)